Combo: Cardio Circuit
This total body work-out includes a variety of aerobic and strength exercises incorporating functional training, calisthenics, kickboxing, core strengthening, spinning, weight training and step. Includes intervals and circuits.
Instructors: Kristin Koch, Katie Reineke, & Abigail Green
Class: Saturday 8:30 – 9:30 am
Combo: Step and Pump
A 45 minute combination of choreographed aerobics, kickboxing and step work-out that provides maximum fat burning and cardio training followed by 20 minutes of toning/core strengthening and 5 – 10 minutes of stretching.
Instructor: Sheila Rolling
Classes: Monday – Wednesday – Friday 8:30 – 9:30 am
Cycle into high gear with this intense spinning class. This 60 minute ride which includes hills, bumps, speed training and endurance training will surely leave you sweating. The instructor will demonstrate intensity options.
Instructor: Yvette Marthaler
Classes: Wednesday 6:15 – 7:15 pm & Friday 5:30am
Classes offered October through May!
This intense 45 minute class is packed with sports agility activities, plyometrics, explosive power drills and basic interval training. All studio equipment: weights, balls, steps, tubes, etc, will be used. This class will surely challenge all fitness levels! This is perfect training for your Warrior Dash or Tough Mudder competitions!
Instructor: Corey Pedri
Class: Wednesday 5:15 – 6:00 pm
The Zumba® program fuses hypnotic Latin rhythms and easy-to-follow moves to create a one-of-a-kind fitness program that will blow you away. The goal is simple: We want you to want to work out, to love working out and to get hooked. Zumba® Fanatics achieve long-term benefits while experiencing an absolute blast in one exciting hour of calorie-burning, body-energizing, awe-inspiring movements meant to engage and captivate for life! Instructors are certified.
Instructor: Kristen Koch
Class: Sunday 7:00 – 8:00 pm
This class takes the thrill of a fitness party and partners it with explosive, chair-based choreography to strengthen, balance, and stabilize your core. Step up your cardio work in a whole new way! Grab a chair, feel the beat, and learn how to use your body weight to enhance muscle strength, improve definition and endurance, and tone your physique.
Instructor: Kati Kor
Class: Tuesday 5:30 – 6:30 pm & Thursday 8:15 – 9 am
Join us for a 45 minute workout from start to finish! This is a non-choreographed weights class that is simple to follow and for all ages! We will also incorporate multiple 1 minute cardio bursts throughout.
Instructor: Abigail Green
Class: Tuesday & Thursday 5:15 – 6:00 am
Cardio Tone & Stregthen
This class will get your heart pumping and the fat burning with a variety of exercises and equipment all cleverly disguised as fun! Plan to use step benches, barbells, dumbbells, resistance bands, and your own body weight to help tone and strengthen your entire body.
Instructor: Katie Reineke
Class: Monday 5:30 – 6:30 pm
Want a group personal training atmosphere? This is an 8 week program that uses body weight exercises and suspension equipment to develop strength, balance, flexibility and core stability. See staff for details.
*Sign-up and class fee required.
Instructor: Corey Pedri
Class: Monday 12:00-12:30 pm & Thursday 6:00 – 6:30 pm
Intense Core Work-Out
This advanced 30 minute core workout focuses primarily on core muscles to develop tone and strength. Stability balls and BOSU trainers will be utilized during class. Get ready for intense abdominal work!
Instructor: Elliot Trubee
Class: Wednesday 12:00-12:30 pm & Friday 5:30 – 6:00 pm
If you want to get strong but don’t want to sit still, this Yoga & Pilates total body workout is for you! With a constant flow of moves set to upbeat and empowering music, you’ll burn some serious calories while you build stability, strength, and flexibility.
Instructor: Heather Teigen
Class: Tuesday 6:45 – 7:45 pm
Call 333-5430 for more information or stop in and pick up a class schedule.